# SDR CALA2023030600633

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27564
- Aircraft time: 91,500 hours, 22,165 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Slide
- Part number: NA
- Condition: None
- Location: Door 4l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR L3 SLIDE MOSTLY DETACHED PHOTO ADDED. SHOULD READ DOOR 4L REMOVED AND REINSTALLED L4 ESCAPE SLIDE PER AMM 25-66-01-404-044. ALL CHECKS GOOD. COMPLIED WITH RENDER SAFE CHECKLIST. ADD EMP:094015 ACP RII INSPECTION REF AMM 25-66-01-404-044 AND GMM SDR REPORTED.
